# SDR ASAA2021122837014

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 27,985 hours, 8,966 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Part number: 0851HT1
- Condition: None
- Location: R Fwd Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT LIGHT ILLUMINATED ON TAXI OUT. GROUNDED - YES. REMOVED AND REPLACED AUX PITOT IAW B737-900 AMM 34-11-01/401. PERFORMED ALTERNATE PITOT SYSTEM LEAK TEST IAW AMM TASK 34-11-00-790-812 OPS CK NORMAL.
